# SDR AALA20131011001

- Difficulty date: October 11, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 38,420 hours, 11,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND & SECURED LOOSE CONNECTOR.  OPERATIONS CHECKED NORMAL.
